MathSciNet Relay Station
MathSciNet bibliographic data
MR1972245 (2004c:37021) 37B10 (37B20 54H20)
Durand, Fabien Corrigendum and addendum to: "Linearly recurrent subshifts have a finite number of non-periodic subshift factors'' [Ergodic Theory Dynam. Systems 20 (2000), no. 4, 1061–1078; MR1779393 (2001m:37022)]. Ergodic Theory Dynam. Systems 23 (2003), no. 2, 663–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement